Cross Reference Down

Gauvrit, N and Delahaye, J-P (2009). Loi de Benford générale (General Benford Law). Mathématiques et sciences humaines/ Mathematics and Social Sciences 186, 5–15. FRE

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Caldwell, CC (2008). Does Benford's law apply to prime numbers?. The Prime Pages. View Complete Reference Online information Works that this work references Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Gauvrit, N and Delahaye, J-P (2008). Pourquoi la loi de Benford n’est pas mystérieuse - A new general explanation of Benford’s law. Mathematiques et sciences humaines/ Mathematics and social sciences, 182(2), 7-15. ISSN/ISBN:0987-6936. FRE View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Janvresse, E and de la Rue, T (2004). From Uniform Distributions to Benford’s Law. Journal of Applied Probability 41(4), pp. 1203-1210. ISSN/ISBN:0021-9002. View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Posch, PN (2008). A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law. Journal of Statistics & Management Systems 11(1), 1-19. View Complete Reference Online information Works that this work references Works that reference this work
Scott, PD and Fasli, M (2001). Benford’s law: an empirical investigation and a novel explanation. CSM Technical Report 349, Department of Computer Science, University of Essex, UK. View Complete Reference Online information Works that this work references Works that reference this work